# SDR FDEA202304130634

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26269
- Aircraft time: 60,830 hours, 22,584 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT MAIN SMOKE SYSTEM TEST  EICAS MESSAGE MAIN CARGO FIRE NOT DISPLAYED  MEL  13APR23 00:03   BIL U  RELEASED FOR SERVICE PER MEL : 26-16-02-01-B  CATEGORY : C EXPIRATION : 23APR23  "MEL 26-16-02-01-B: BOTH MAIN DECK CARGO  COMPARTMENT SMOKE LOOPS - INOP. NO CARGO IS TO BE  CARRIED IN MAIN DECK COMPARTMENT."  C/7356955   FOUND WIRE W1275-9011-24 INSTALLED IN POSITION K8 OF D321D. REPOSITIONED WIRE INTO POSITION K11.  VERIFIED POSITION K8 SHOULD BE EMPTY REF. HOOKUP LIST. ACCOMPLISHED MAIN DECK SMOKE DET ADJ/TEST. NO DEFECTS NOTED. CHECKS SATISFACTORY.
